# SDR CALA2022122303467

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B09
- Condition: Corroded
- Location: Fr57-Fr58 S42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE STRINGER 42L FR57-FR58 HAS CORRSION. DOT NO. 17-154 () REMOVED FASTENERS ON AREA I.A.W SRM 53-41-13-300-010, REMOVED CO EA, INSTALLED REPAIR ANGLE AND APPLIED TOP COAT I.A.W SRM 53-41- RROSION IN AREA D= 0.0185 L= 2.2265 I.A.W 51-42-11 SRM, PERFORMED 13-300-010.  REPAIR ANGLE AND TRANSFERD HOLE OF STAG IAW SRM 53-41-13-300, APPLIED TREATMENT AND PRIMER ON REPAIR ANGLE AND REPAIR.
